# SDR NACA2024030900002

- Difficulty date: March 9, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,422 hours, 15,427 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: Intermittent
- Location: Rt Shutoff Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R HPSOV STATUS MESSAGES ON STATUS PAGE AFTER LANDING. CLEARED STATUS MESSAGES OFF STATUS PAGE AS PER AMM 31-41-00. MESSAGE DID NOT REAPPEAR, NO DEFECTS NOTED.
